Preference orders and continuous representations

Caterino, Alessandro, Ceppitelli, Rita and Mehta, Ghanshyam B. (2011) Preference orders and continuous representations. Mathematica Slovaca, 61 1: 93-106. doi:10.2478/s12175-010-0062-2

Author Caterino, Alessandro
Ceppitelli, Rita
Mehta, Ghanshyam B.
Title Preference orders and continuous representations
Journal name Mathematica Slovaca   Check publisher's open access policy
ISSN 0139-9918
Publication date 2011-02-01
Sub-type Article (original research)
DOI 10.2478/s12175-010-0062-2
Volume 61
Issue 1
Start page 93
End page 106
Total pages 14
Place of publication Bratislava, Slovakia
Publisher Slovenska Akademia Vied * Matematicky Ustav
Language eng
Abstract In this paper we prove some general theorems on the existence of continuous order-preserving functions on topological spaces with a continuous preorder. We use the concepts of network and netweight to prove new continuous representation theorems and we establish our main results for topological spaces that are countable unions of subspaces. Some results in the literature on pathconnected, locally connected and separably connected spaces are shown to be consequences of the general theorems proved in the paper. Finally, we prove a continuous representation theorem for hereditarily separable spaces.
Keyword Preordered topological space
Representation theorems
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2012 Collection
School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 13 Mar 2011, 10:09:52 EST